# SDR DALA2024032103627

- Difficulty date: March 20, 2024
- Submitted: March 21, 2024
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 96,416 hours, 24,784 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Seat 31d
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6803 EMERGENCY SEAT MOUNTED LIGHTING DAMAGED / INOP / LOCATIONS:31D. CORRECTIVE ACTION: RE-SEATED. (0254393)
